I am having some pain under my right ear and down my neck, I am also having pain in my chest and back on the right side. My doctor said I have costocondritis, he put me on celebrex for 2 weeks, it did not help. He then put me on a prednesone steroid pack, on the fourth day of my pred. pack I woke up sweating and had a very fast heart beat, went to the er and they kept me in the hospital for 4 days running test. my heart was in atrial fibrilation for a day then went back to sinus rythem. All test looked good and they took me off all medicine. My problem with my neck, back and chest on the right side is still there, and i am afraid to take anything for it because I feal like the prednisone is what caused my heart to go into atrial fib. Has anyone ever heard of any of this? Any info would be great, I am starting to worry my self sick, wich probally doesnt help. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.